# SDR 06FDEA0018

- Difficulty date: January 4, 2006
- Submitted: January 13, 2006
- Operation: Air carrier
- Aircraft: N191FE
- Make and model: Boeing 727-100
- Aircraft serial: 19084
- Aircraft time: 68,632 hours, 50,815 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Tool Damage
- Location: Bs 1148
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, DRILL STARTS IN FRAME AT STR 23 RT AND 27 LT BS 1148 ON INBOARD FLANGE.  *S/D*  ALL MAINTENANCE REQUIREMENTS FOR THIS CARD ACCOMPLISHED ON CARD N00986.
